Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 31 (1977), 806-807
DOI: https://doi.org/10.1090/S0025-5718-77-99991-4
Corrigendum: Math. Comp. 34 (1980), 332.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. T. CHAHINE & R. NARASIMHA, "The integral $ \smallint _0^\infty {v^n}\exp [ - {(v - u)^2} - x/v]dv$," J. Math. and Phys., v. 43, 1964, pp. 163-168. MR 0169357 (29:6608)
  • [1] A. FLETCHER, J. C. P. MILLER, L. ROSENHEAD &. L. J. COMRIE, An Index of Mathematical Tables, v. II, 2nd ed., Addison-Wesley, Reading, Mass., 1962, p. 824. MR 0142796 (26:365a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99991-4
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society